RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1980, Volume 44, Issue 4, Pages 805–820 (Mi izv1852)  

Reduction of differential equations with symmetries

E. M. Vorob'ev


Abstract: A method for constructing group-invariant solutions of differential equations is described. At the foundation of the method lies a reduction of the dimension of the base of a bundle of $k$-jets of functions $J^k(M^n,R^1)$ by means of a passage to the manifolds of orbits of the contact action of the Lie group of partial symmetries of the differential equation. Only the orbits of a certain submanifold of $J^k(M^n,R^1)$ are considered, an extension of an involutive system of first-order differential equations associated with the action of the group.
Bibliography: 7 titles.

Full text: PDF file (1773 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1981, 17:1, 73–86

Bibliographic databases:

UDC: 517.9
MSC: Primary 35A30, 58G99; Secondary 58A20
Received: 17.05.1978
Revised: 07.12.1979

Citation: E. M. Vorob'ev, “Reduction of differential equations with symmetries”, Izv. Akad. Nauk SSSR Ser. Mat., 44:4 (1980), 805–820; Math. USSR-Izv., 17:1 (1981), 73–86

Citation in format AMSBIB
\Bibitem{Vor80}
\by E.~M.~Vorob'ev
\paper Reduction of differential equations with symmetries
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1980
\vol 44
\issue 4
\pages 805--820
\mathnet{http://mi.mathnet.ru/izv1852}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=587338}
\zmath{https://zbmath.org/?q=an:0463.58014|0453.58025}
\transl
\jour Math. USSR-Izv.
\yr 1981
\vol 17
\issue 1
\pages 73--86
\crossref{https://doi.org/10.1070/IM1981v017n01ABEH001330}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MW12300003}


Linking options:
  • http://mi.mathnet.ru/eng/izv1852
  • http://mi.mathnet.ru/eng/izv/v44/i4/p805

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:270
    Full text:123
    References:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021